# SDR CALA9801959

- Difficulty date: October 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N73751
- Make and model: Boeing 727227
- Aircraft serial: 21247
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: BR964411
- Condition: Broken
- Location: Row 10abc
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY AISLE PATH LIGHTING INOP AT ROW 10 ABC.  FOUND BROKEN WIRE AT LIGHT ASSEMBLY.  REMOVED AND REPLACED LIGHT ASSEMBLY PER MM 33-50-01.
